# SDR AALA20161213018

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,242 hours, 8,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 43136
- Condition: No Test
- Location: Emergency Lights
- Part time: 32,138 hours, 3,673 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R2 DOOR AREA DO NOT TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33097 IAW AMM 33-51-00. SYSTEM CHECKS NORMAL.
